# SDR SWAA2022121371216

- Difficulty date: November 14, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Bs 1016 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON SUPPORT FITTING LOCATED ON BS 1016 BL 0.  REPLACED THE SUPPORT FITTING IAW SRM 51-10-02, AND 51-40-02.
